# SDR SWAA2025042125469

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 8,054 hours, 3,992 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL FROM FDW COFFEE MAKER SMELL DECAPITATED WHEN COFFEE MAKER TURNED OFF<[01] REMOVED AND REPLACED FWD GALLEY COFFE MAKER IAW AMM 25-32-01.OPT CKS GOOD.
